# SDR UPS06447913

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 759 LBL75 SEAT TRACK LT FLANGE CORROSION.  CORROSION BLEND OUT 0.021" BY 1/2" BY 1" EXCEED SRM LIMIT.  M/D BS 750 TO BS 830 LBL 75 TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
